# SDR ASOA201704133080

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 37,393 hours, 28,668 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER BEAM CORRODED.  THE BEAM AND ANGLES WERE REPLACED IAW SRM 51-40-02.
